MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CERAMIC FEM HD 36/-3MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

BIOMET UK LTD. DELTA CERAMIC FEM HD 36/-3MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Catalog Number 650-0660
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure 2 years and 27 days post implantation due to infection.It was noted that the cup was not well fixed.A washout was performed with an exchange of the head and liner.Five screws were also explanted.Surgeon decided all metalware needed to be removed and a girdle stones hip was to remain for future assessment and management of the infection.A well fixed arcos sts/cone was removed via eto.Tissue samples taken and wound closed.There is no additional information available at the time of this report.It was reported that the patient underwent revision surgery due to infection.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).G2-foreign-australia.D10.Item#:11-301332 ;lot#:409820 ;item name:arcos con sz b hi 70mm; item#:11-300816 ;lot#:791480 ;item name:arcos 16x150mm spl tpr dist; item#:00620206420 ;lot#:62526380 ;item name:arcos 16x150mm spl tpr dist ; item#:00631006436 ;lot#:63631271 ;item name:liner 10 degree elevated rim 3.5 mm offset 36 mm i.D.For use with 64 mm o.D.Shell ; item#:hip-unk-screws ;lot#:unknown ;item name:hip-unk-screws, qty x 5 ; investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
Upon review of this complaint from an investigation perspective, it is now considered that the delta ceramic femoral head within this complaint does not impact the reported event of infection.Hence this report will be voided.
 
Additional Manufacturer Narrative
(b)(4).Upon review of this complaint from an investigation perspective, it is now considered that the delta ceramic femoral head within this complaint does not impact the reported event of infection.Hence this report will be voided.Given the above information this medwatch will be voided.

Brand Name
DELTA CERAMIC FEM HD 36/-3MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17643117
Report Number3002806535-2023-00292
Device Sequence Number12160254
Product Code LZO
UDI-Device Identifier00887868271168
UDI-Public(01)00887868271168(17)290916(10)2019090722
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number650-0660
Device Lot Number2019090722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer10/02/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale